×

zbMATH — the first resource for mathematics

An explicit basis for the admissible inference rules in the Gödel-Löb logic GL. (Russian, English) Zbl 1164.03302
Sib. Mat. Zh. 48, No. 2, 423-430 (2007); translation in Sib. Math. J. 48, No. 2, 339-345 (2007).
Summary: We describe an explicit basis for the admissible inference rules in the Gödel-Löb logic. The basis consists of a sequence of inference rules in infinitely many variables. Inference rules in the reduced form play an important role in this study. Alongside a basis for the admissible rules we obtain a basis for the quasi-identities of the countable rank free algebra in the Gödel-Löb logic.

MSC:
03B45 Modal logic (including the logic of norms)
PDF BibTeX XML Cite
Full Text: EMIS EuDML